# SDR DL72L982644

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Component: 10610651
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED.  ALL CK LIST WERE RUN AND LIGHT DID NOT GO OUT.  SHUT DOWN NR 1 ENG AND DUMP FUEL.  RETURNED TO SEA.  REPLACED LEAKING HP TAI DUCT, LEAK CK NORMAL.
